# SDR AALA202501025363

- Difficulty date: December 22, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 26,294 hours, 11,122 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Transition Panel
- Part number: 115A2156U8
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HHAND WING UPPER TRANSITION PANEL JUST AFT OF PYLON LOWER WEB IS CRACKED AT OUTBOARD UPPER CORNER. REMOVED AND REPLACED LOWER WEB AT RIGHT HAND WING UPPER TRANSITION PANEL JUST AFT OF PYLON-B. PER B737-NG AIPC 57-50-00--36A, SRM 51-40-05, SRM 51-20-01 AND SRM 51-40-02.
